EconPapers    
Economics at your fingertips  
 

Across-Regime Covariance Restrictions in Treatment Response Models

D.J. Poirier and Justin Tobias ()

Working Papers from California Irvine - School of Social Sciences

Abstract: Chib and Hamilton (2000) discuss Bayesian estimation of treatment response models subject to the restriction that the cross-regime correlation parameter is zero. This note points out important consequences of that restriction, and argues that the range of applicability of such an approach is necessarily limited. We also briefly discuss methods for fitting these models which do not impose such a restriction, and as a consequence, are not subject to the described limitations.

Keywords: EVALUATION; ECONOMIC MODELS; RESTRICTIONS (search for similar items in EconPapers)
JEL-codes: C11 C15 C51 (search for similar items in EconPapers)
Pages: 7 pages
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:calirv:00-01-29

Access Statistics for this paper

More papers in Working Papers from California Irvine - School of Social Sciences UNIVERSITY OF CALIFORNIA IRVINE, SCHOOL OF SOCIAL SCIENCES, IRVINECALIFORNIA 91717 U.S.A..
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:calirv:00-01-29